Major vaginal itching, red swollen vulva , no discharge and i'm on my period. should i try terconazole sup as soon as i'm done with my period?
1 doctor answer • 1 doctor weighed in
Obstetrics and Gynecology 22 years experience
Possible Yeast: You could definitely have a yeast infection, and I think a trial of the suppository is reasonable. However, have you changed any sanitary, hygiene or laundry products that you might be having a reaction to? If the suppository does not help, see your doctor.
3.7k viewsAnswered >2 years ago
Last updated Jun 27, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.